# SDR P5CA9600680

- Difficulty date: September 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853FT
- Make and model: Boeing 747122
- Aircraft serial: 19753
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 1350
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ATTACH ANGLES FOR RIGHT BODY LANDING GEAR TRUCK BUMPER AT LOWER WL 140 AND UPPER WL 160 BS 1350.  REPLACED LOWER ANGLE PER BOEING SRM 51-10-01 AND REPAIRED UPPER PER BOEING SRM 51-30-03.
